Header

UZH-Logo

Maintenance Infos

Solutions of the Korteweg-de Vries equation with steplike initial data


Kappeler, T (1986). Solutions of the Korteweg-de Vries equation with steplike initial data. Journal of Differential Equations, 63(3):306-331.

Statistics

Citations

8 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 12:08
Last Modified:05 Apr 2016 13:29
Publisher:Academic Press
ISSN:0022-0396
Publisher DOI:https://doi.org/10.1016/0022-0396(86)90059-8

Download

Full text not available from this repository.
View at publisher

Author Collaborations